# SDR CA010815005

- Difficulty date: June 20, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 39,722 hours
- Engine: Ge CF680C2B2
- System (JASC): 3150 · Central Warning
- Part: Controller
- Part number: 20662155
- Condition: Failed
- Location: Ecam
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 1. AT CRUISE, ECAM CONTROLLER SHOWED SIGNS OF BEING ERRATIC, FLASHING THEN TURNED BLACK. SMOKE STARTED FOR 10 SECONDS WITH ELECTRICAL SMELL. CB POPPED AND SMOKE STOPPED. NOT ENOUGH SMOKE TO DON O2 MASKS. 2. PHONE PATCH MADE TO DISPATCH REGARDING PROBLEM. AIRCRAFT CONTINUED WITH FLIGHT WHILE MONITORING SITUATION. 3. ON ARRIVAL, #1 ECAM CONTROLLER REPLACED AND CHECKED SERVICEABLE IAW MM 31-51-00. 4. NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
